Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An indirect sufficiency proof for problems with bounded state variables

I. Bert Russak

Vol. 62 (1976), No. 1, 219–253
Abstract

A set of sufficient conditions is obtained for problems involving constraints of the form ψα(t,x) 0 α = 1,,m. The method of proof is indirect. It is shown by essentially strengthening the first and second order necessary results previously obtained by the author for problems of this type, that a proper strong relative minimum is obtained.

Mathematical Subject Classification
Primary: 49B10, 49B10
Milestones
Received: 10 June 1975
Published: 1 January 1976
Authors
I. Bert Russak